# SDR 97ZZZX4752

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Engine Services, LLC., repair station LY2R995K
- Engine: Cfmint CFM563B2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 3353001100
- Condition: Failure
- Location: Assory Grbox
- Part time: 213 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED GEAR FAILURE INTERNAL TO THE ACCESSORY GEARBOX.  GEAR FAILED AND WAS UNCONTAINED IN THE GEARBOX HOUSING.  FAILED UNIT RETURNED TO SNECMA.
